# SDR REXA2022042700720

- Difficulty date: April 11, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690332113
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R IS CORRODED BETWEEN FS 485 AND FS 501. - DISPLAYED AND REINSTALLED WIRE BUNDLE BETWEEN STGR 20R AND 22R AND BETWEEN FS 485 AND FS 501. REMOVED AND REPLACED AC CIC AND AC DCUT AND WIRING BETWEEN STGR 20R AND 21R AND FS 485 TO 51 REMOVED CORRODED SECTION OF STGR 21R FS 485. FORMED, LOCATED AND DRILLED NEW REPAIR PARTS AND INSTLLED STGR 21R SECTION AND SPLICES AND PAINTED AND APPLIED CIC IAW CRJ 900 SRM 51-41-02-001-001-A01, CRJ 900 SRM 51-21-06-001-001-A01 AND CRJ 900 SRM 53-31-03-101-013-A02, AND CRJ 900 SRM 53--03-201-001-A02.
